MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint was reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter stated the surgeon attempted to insert a cc4204a collamer single piece lens, +17.5 diopter, but the lens tore.There was no patient contact and the backup lens was implanted.The reporter stated the cause of the event was unknown.
 
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid inside a lens case/ vial.Visual inspection found a tear in the optic, haptic torn and the lens missing a piece of its haptic.(b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7405058
Report Number2023826-2018-00518
Device Sequence Number19274584
Product Code HQL
UDI-Device Identifier00841542102346
UDI-Public00841542102346
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/30/2019
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer04/12/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1